Any one get dizzy spells?

Discussion in 'Fibromyalgia Main Forum' started by nigelmchale, May 24, 2003.

  1. nigelmchale

    nigelmchale New Member

    My MIL has started experiencing dizzy spells where she feels as if she will pass out, eyes get unfocused.. she has to sit and rest for a couple of hours and feels fuzzy / tired for the rest of the day !.
    she's going to doctors but no sign yet of what it may be and cannot decide if related to the fms.
    any info would be great, many thanks...
  2. nigelmchale

    nigelmchale New Member

    sorry, not dizzy spells, ( but thanks for above)
    Its actually ' strange vision' wavy, move in / out focus..
    could actually still be related to the blood pressure tho..
    she doesn't take meds appart from pain killer but is very into the digestive enzyme use.
    is only currently diagnosed as fms and doesn't appear to be stuck with any others ( i think fms must be bad enough !!).

    Thanks for your replies
  3. garyandkim

    garyandkim New Member

    exam that is the same. My focus is always changing. One point of the day I can read w/o glasses then next need them and at different strengths. I see what I call a holigraphic effect sometimes. It is irratating and it moves a bit. It just goes away usuall in several hours. I see the eye doc every 3 months I also have Glacoma. Can't do much when it happens so I go to sleep and hope it's gone when I wake. Has she seen the eye doc? Mine always wants me to run in when it is happening. Never made it yet, can't drive when it happens. I get light headed to. I also have low BP and then sometimes high. The nurse had me stand and sit and took my BP to see if it changed. My doc who treats FMS and CFS says I am an enigma and as I say wierd in all that I have going on.
    Hope you find an answer soon and good luck to you and your wife you are one great guy and she is so lucky to have you, glad you are both here, Kim and Gary
  4. Deb*NC*

    Deb*NC* New Member

    I get them alot,but with FM, your blood sugar will drop too and that makes me dizzy and get the shakes too.